| Model Number |
799-EMVP-01-01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing the device displayed internal comm failure 1472 and 1175 error messages.Complainant indicated that there was no patient involvement in the reported malfunction.Error message.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive functional testing including complete calibration without duplicating the report.An internal inspection found no discrepancies.The smart pneumatic module board was replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.